# SDR DALA2021050502551

- Difficulty date: May 3, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 48,918 hours, 25,103 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Blown
- Location: Air
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3160 - ATO - ABORTED TAKE-OFF AT 100-120 KNOTS DUE TO NUMBER 1 ENGINE FIRE WARNING, FLT CREW PULLED THE THROTTLES BACK AND WARNING WENT OUT. CORRECTIVE ACTION: FOUND BLEED AIR DUCT BLOWN AT BOTTOM OF THE ENGINE FROM HP MANIFOLD. REMOVED AND REPLACED HP DUCT. PERFORMED OPS AND LEAK CHECK REF A319 AMM 36-11. (7509638)
